# SDR CALA9802124

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT ANGLE CORRODED AT STA 420, RBL 62.  THE FLOOR SUPPORT ANGLE WAS REMOVED AND REPLACED IAW 53-30-2 AND 51-30-2.
